# SDR F3LA200700031

- Difficulty date: February 16, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N807FR
- Make and model: Airbus A318-111
- Aircraft serial: 2276
- Aircraft time: 8,576 hours, 4,431 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653117
- Part serial: 04087H9325
- Condition: Cracked
- Location: Cockpit
- Part time: 8,576 hours, 4,431 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, CAPTAIN'S FWD WINDSHIELD SHATTERED.  REPLACED CAPTAINS FWD WINDSHIELD IAW 56-11-11, PB401.
